# SDR VNAA2016120800012

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 4,685 hours, 4,233 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP HAS A DENT IN THE LOWER SKIN.  MAINTENANCE PERFORMED A MAJOR REPAIR TO THE FLAP LOWER SKIN’S INBOARD AFT CORNER.
